On the countability of the number of solutions of a two-dimensional linear Pfaff system with different characteristic sets
AbstractWe prove that a two-dimensional, completely integrable, linear Pfaff system has at most countably many solutions with all different characteristic sets.
How to Cite
Izobov, N. A. “On the Countability of the Number of Solutions of a Two-Dimensional Linear Pfaff System With Different Characteristic Sets”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 59, no. 2, Feb. 2007, pp. 172–189, https://umj.imath.kiev.ua/index.php/umj/article/view/3302.